RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 5, Pages 741–759 (Mi mz1218)  

This article is cited in 8 scientific papers (total in 8 papers)

Representation of the space of polyanalytic functions as the direct sum of orthogonal subspaces. Application to rational approximations

A.-R. K. Ramazanov

Kaluga Branch of Bauman Moscow State Technical University

DOI: https://doi.org/10.4213/mzm1218

Full text: PDF file (247 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:5, 613–627

Bibliographic databases:

UDC: 517.5
Received: 12.05.1998
Revised: 22.04.1999

Citation: A. K. Ramazanov, “Representation of the space of polyanalytic functions as the direct sum of orthogonal subspaces. Application to rational approximations”, Mat. Zametki, 66:5 (1999), 741–759; Math. Notes, 66:5 (1999), 613–627

Citation in format AMSBIB
\Bibitem{Ram99}
\by A.~K.~Ramazanov
\paper Representation of the space of polyanalytic functions as the direct sum of orthogonal subspaces. Application to rational approximations
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 5
\pages 741--759
\mathnet{http://mi.mathnet.ru/mz1218}
\crossref{https://doi.org/10.4213/mzm1218}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1754474}
\zmath{https://zbmath.org/?q=an:0970.30026}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 5
\pages 613--627
\crossref{https://doi.org/10.1007/BF02674203}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086576400011}


Linking options:
  • http://mi.mathnet.ru/eng/mz1218
  • https://doi.org/10.4213/mzm1218
  • http://mi.mathnet.ru/eng/mz/v66/i5/p741

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A.-R. K. Ramazanov, “On the Structure of Spaces of Polyanalytic Functions”, Math. Notes, 72:5 (2002), 692–704  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. E. P. Dolzhenko, V. I. Danchenko, “On the Boundary Properties of Solutions to the Generalized Cauchy–Riemann Equation”, Proc. Steklov Inst. Math., 236 (2002), 132–142  mathnet  mathscinet  zmath
    3. A. K. Ramazanov, “Estimate of the Norm of a Polyanalytic Function via the Norm of Its Polyharmonic Component”, Math. Notes, 75:4 (2004), 568–573  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Abreu L.D., “Sampling and Interpolation in Bargmann-Fock Spaces of Polyanalytic Functions”, Appl. Comput. Harmon. Anal., 29:3 (2010), 287–302  crossref  mathscinet  zmath  isi  scopus  scopus
    5. Abreu L.D., “On the Structure of Gabor and Super Gabor Spaces”, Mon.heft. Math., 161:3 (2010), 237–253  crossref  mathscinet  zmath  isi  scopus  scopus
    6. Pessoa L.V., “on the Structure of Polyharmonic Bergman-Type Spaces Over the Unit Disk”, Complex Var. Elliptic Equ., 60:12 (2015), 1668–1684  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    7. V. I. Danchenko, “Cauchy and Poisson formulas for polyanalytic functions and applications”, Russian Math. (Iz. VUZ), 60:1 (2016), 11–21  mathnet  crossref  isi
    8. Daghighi A., “A Necessary Condition For Weak Maximum Modulus Sets of 2-Analytic Functions”, Collect. Math., 69:2 (2018), 173–180  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:295
    Full text:94
    References:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019